# SDR ASAA2017030920118

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,053 hours, 11,279 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE TEST FAILS IN NORMAL AND A LOOP POSITION.  ACFT GROUNDED.  BITE OF M279 FIRE DETECTION CONTROL MODULE IAW FIM 26-10 TASK 801 SHOWED ACTIVE FAULT FOR WIRING OPEN FOR NR 1 ENGINE LOOP A IAW WDM 26-11-11-1, VISUAL INSPECTION OF NR 1 ENGINE FIRE LOOPS FOUND BROKEN WIRE AT RING TERMINAL FOR LOOP A ON MW0325 HARNESS AT M1759 ENGINE CORE LEFT DETECTOR.  REPAIRED WIRING IAW AMM 26-11-02-960-802 AND PERFORMED ENGINE FIRE DETECTION. OPERATIONAL TEST IAW AMM 26-11-00-710-801, ALL TESTS PASSED.
